# SDR DLM90041041

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 27,001 hours, 13,978 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION THE RED NOSE GEAR LIGHT REMAINED ON.  ACCOMPLISHED ABNORMAL CHECKLIST.  RECYCLED LANDING GEAR AND NOSE GEAR LIGHT REMAINED ON, BUT WITH THE ADDITION OF LOUD AIR NOISE.  LOWERED LANDING GEAR AND RETURNED TO DFW.  CHECKED NOSE GEAR.  SERVICED NOSE STRUT PER M/M 32-21-01-619-801.  JACKED NOSE GEAR CYCLED NOSE GEAR ALL     INDICIATIONS NORMAL.
